Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 22, NWS Fort Worth, TX

April 4, 2011Hopkins County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2011, 6:52 AM CDT for Hopkins County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 6:52 AM CDT (11:52 UTC)
Expired
Apr 4, 2011, 7:45 AM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Hopkins County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 172 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 7:00 AM CDTTSTM WND DMG3 Sw Como, TXTREES BLOWN DOWN IN GREENPOND AREA...BLOCKED ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1169 J/kg
Mixed-layer CIN
-459 J/kg
Mixed-layer LCL
1778 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WUUS54 KFWD 041152
SVRFWD
TXC223-041245-
/O.NEW.KFWD.SV.W.0022.110404T1152Z-110404T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOPKINS COUNTY IN NORTHEAST TEXAS...

* UNTIL 745 AM CDT

* AT 652 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 15
  MILES SOUTHWEST OF SULPHUR SPRINGS...AND MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SULPHUR SPRINGS AND COOPER LAKE PARK SOUTH SULPHUR AROUND 705 AM
  COMO AROUND 710 AM

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 111 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3297 9566 3299 9567 3299 9585 3310 9586
      3321 9577 3331 9571 3331 9565 3336 9559
      3335 9549 3336 9544 3337 9530 3297 9530
TIME...MOT...LOC 1152Z 253DEG 43KT 3301 9575

$$
3 follow-up statements
227 
WWUS54 KFWD 041211
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 AM CDT MON APR 4 2011

TXC223-041245-
/O.CON.KFWD.SV.W.0022.000000T0000Z-110404T1245Z/
HOPKINS TX-
711 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR HOPKINS COUNTY...

AT 712 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
COMO...MOVING EAST AT 45 MPH.

THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 118 AND 142.

LAT...LON 3297 9530 3297 9566 3299 9567 3300 9580
      3319 9568 3332 9564 3336 9559 3335 9549
      3336 9545 3337 9530
TIME...MOT...LOC 1212Z 262DEG 40KT 3308 9542

$$
984 
WWUS54 KFWD 041225
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 AM CDT MON APR 4 2011

TXC223-041245-
/O.CON.KFWD.SV.W.0022.000000T0000Z-110404T1245Z/
HOPKINS TX-
725 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR EASTERN HOPKINS COUNTY...

AT 724 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
GUSTY THUNDERSTORM WINDS REMAINING ACROSS THE EASTERN AND 
SOUTHEASTERN PARTS OF HOPKINS COUNTY. THE HEAVIEST RAINS AND THE 
THREAT FOR HAIL HAVE MOVE EAST AND SOUTHEAST OF HOPKINS COUNTY. 

BRIEF HEAVY RAIN AND WIND GUSTS UP TO 60 MAY IMPACT I-30 BETWEEN 
MILE MARKERS 136 AND 142.

LAT...LON 3307 9546 3315 9543 3337 9530 3297 9530
      3297 9566 3299 9567 3299 9572
TIME...MOT...LOC 1224Z 268DEG 21KT 3300 9552

$$
416 
WWUS54 KFWD 041238
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 AM CDT MON APR 4 2011

TXC223-041248-
/O.EXP.KFWD.SV.W.0022.000000T0000Z-110404T1245Z/
HOPKINS TX-
738 AM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOPKINS COUNTY EXPIRES
AT 745 AM CDT...

AT 738 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WAS 
MOVING EAST OF THE AREA. THE SEVERE THUNDERSTORM WARNING FOR EASTERN 
HOPKINS COUNTY WILL BE ALLOWED TO EXPIRE AT 745 AM CDT. 

LAT...LON 3307 9546 3315 9543 3337 9530 3297 9530
      3297 9566 3299 9567 3299 9572
TIME...MOT...LOC 1238Z 268DEG 21KT 3300 9542

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:13 AM CDT, 39 minutes earlier.

Area forecast discussion, Apr 4, 6:13 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
613 AM CDT MON APR 4 2011

.AVIATION...
MAIN AVIATION CONCERNS ARE THUNDERSTORMS THIS MORNING FOLLOWED BY
CONTINUED GUSTY NORTH TO NORTHWEST WINDS THE REST OF THE DAY. COLD
FRONT IS CURRENTLY MAKING ITS WAY THROUGH THE METROPLEX AREA
TERMINALS. THREAT OF CONVECTIVE WEATHER SHOULD BE IN THE PROCESS
OF SHIFTING MAINLY EAST OF THESE AIRPORTS SO WILL END TS AROUND
14Z IN RESPECTIVE TAFS. FOR ACT WILL INCLUDE VCTS THROUGH 15-16Z
BASED ON TRENDS AND WILL HOLD OFF TEMPO GROUP AS DYNAMICS REMAIN
FOCUSED N OF THE AREA. BASE OF MID-UPPER LEVEL TROUGH WILL MOVE
QUICKLY EAST ACROSS THE REGION TODAY LEAVING VFR CONDITIONS IN ITS
WAKE THIS AFTERNOON AND OVERNIGHT.

DFW...PCPN ENDING 13-14Z. NORTH WINDS 20-30KT WITH HIGHER GUSTS
EXPECTED TIL AROUND 00Z. TS SHOULD CONTINUE TO IMPACT EAST TRACON
GATES TIL 15-16Z.

30

&&

.UPDATE...
THUNDERSTORMS CONTINUE TO ORGANIZE ALONG THE COLD FRONT AND
COVERAGE OF STORMS WILL CONTINUE TO INCREASE. WILL SEND OUT A
QUICK UPDATE TO RAISE THE POPS AND MENTION THE POSSIBILITY OF
SEVERE STORMS.

79

&&

.PREV DISCUSSION... /ISSUED 323 AM CDT MON APR 4 2011/
SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG
COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED
AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL
LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE
ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND
DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO
SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND
THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD
FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE
REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH
THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH
MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS.

SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH
DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES.
A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE
ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A
DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF
HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID
LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL
BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE
APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM
DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL
KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE
UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND
BRING AN END TO THE PRECIPITATION CHANCES.

SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS
ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES
EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE
LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE
FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE
A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE
FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION
SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS.
THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START
THE WORK WEEK.

HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS
TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN
THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY
NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES
FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL
WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  44  73  53  80 /  60   5   0   5  10
WACO, TX              75  41  75  51  80 /  70   5   0   5   5
PARIS, TX             67  38  70  46  75 / 100   5   0   5  10
DENTON, TX            68  38  75  51  81 /  30   5   0  10  10
MCKINNEY, TX          67  36  74  48  76 / 100   5   0   5  10
DALLAS, TX            70  46  73  52  79 / 100   5   0   5  10
TERRELL, TX           71  41  72  50  77 / 100   5   0   5  10
CORSICANA, TX         72  42  73  50  78 /  70   5   0   5  10
TEMPLE, TX            76  42  74  50  82 /  70   5   0   5   5
MINERAL WELLS, TX     70  37  76  46  84 /  10   5   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

30/79
Hazardous weather outlook, Apr 4, 4:43 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
443 AM CDT MON APR 4 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
443 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THIS EVENING.

A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND
GUSTS UP TO 40 MPH CAN BE EXPECTED.

A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY ACROSS NORTH TEXAS
PRIMARILY DURING THE MORNING HOURS. THE BEST CHANCES FOR STORMS WILL
BE ALONG AND EAST OF INTERSTATE 35. A FEW STORMS COULD BECOME
SEVERE PRODUCING STRONG GUSTY WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE WESTERN
HALF OF THE REGION THROUGH THE MIDDLE OF THE WEEK AS GUSTY WINDS
CONTINUE ACROSS THE AREA.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS
EASTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS CENTRAL AND
EASTERN PORTIONS OF NORTH TEXAS.

In the hours before

Special weather statement, Apr 4, 5:44 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 AM CDT MON APR 4 2011

TXZ093-094-041115-
GRAYSON TX-FANNIN TX-
544 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FANNIN COUNTY
  EASTERN GRAYSON COUNTY

AT 545 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF BONHAM...MOVING NORTHEAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...BONHAM...DENISON...
DODD CITY...ECTOR...SAVOY...TOM BEAN...WHITEWRIGHT...HENDRIX AND
BONHAM STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3385 9585 3368 9585 3342 9637 3341 9654
      3378 9657 3379 9642 3371 9631 3378 9628
      3377 9618 3380 9617 3382 9619 3384 9616
      3385 9602 3388 9600 3386 9597 3389 9595
TIME...MOT...LOC 1045Z 242DEG 46KT 3361 9633
Special weather statement, Apr 4, 5:57 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 AM CDT MON APR 4 2011

TXZ104-041130-
COLLIN TX-
557 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN COLLIN COUNTY

AT 557 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF WYLIE...MOVING NORTHEAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE...LUCAS...
MURPHY...PARKER AND WYLIE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3311 9629 3311 9628 3300 9630 3300 9674
      3313 9662 3324 9629
TIME...MOT...LOC 1057Z 243DEG 46KT 3309 9651
Local storm report, Apr 4, 6:22 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND GST     3 NNW VENUS             32.47N  97.14W
04/04/2011  E60 MPH          JOHNSON            TX   TRAINED SPOTTER

            60 MPH WIND GUSTS WITH 2 BLOWN TRANSFORMERS
Special weather statement, Apr 4, 6:22 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 4 2011

TXZ144-145-041145-
HILL TX-BOSQUE TX-
622 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY
  HILL COUNTY

AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF CLEBURNE TO 17 MILES NORTHWEST OF CLIFTON...MOVING EAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BLUM...BYNUM...CARL'S
CORNER...CLIFTON...COVINGTON...HILLSBORO...ITASCA...MERIDIAN...
WHITNEY...MERIDIAN STATE PARK AND LAKE WHITNEY STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS. GUSTY WINDS MAY OCCUR WELL IN ADVANCE OF THE HEAVY RAIN.

LAT...LON 3216 9750 3223 9706 3208 9695 3207 9693
      3208 9690 3194 9680 3176 9694 3176 9697
      3186 9704 3177 9724 3178 9784 3187 9790
TIME...MOT...LOC 1122Z 261DEG 41KT 3224 9725 3188 9779
Special weather statement, Apr 4, 6:38 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 AM CDT MON APR 4 2011

TXZ134-135-145-146-041200-
ELLIS TX-HENDERSON TX-NAVARRO TX-HILL TX-
638 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLIS COUNTY
  SOUTHEASTERN HILL COUNTY
  NAVARRO COUNTY
  NORTHWESTERN HENDERSON COUNTY

AT 637 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENNIS TO 12 MILES SOUTHEAST OF HILLSBORO...MOVING EAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BLOOMING GROVE...CORSICANA...DAWSON...ENCHANTED OAKS...GUN
BARREL CITY...HUBBARD...KERENS...NAVARRO...SEVEN POINTS AND TOOL.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3184 9643 3180 9651 3182 9673 3180 9677
      3180 9700 3186 9704 3184 9710 3230 9672
      3236 9600
TIME...MOT...LOC 1137Z 270DEG 43KT 3228 9660 3189 9693
Special weather statement, Apr 4, 6:52 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT MON APR 4 2011

TXZ144-145-159-041230-
HILL TX-BOSQUE TX-MCLENNAN TX-
652 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY
  SOUTHERN HILL COUNTY
  NORTHWESTERN MCLENNAN COUNTY

AT 653 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF CLIFTON...MOVING NORTHEAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CLIFTON...
HILLSBORO...HUBBARD...VALLEY MILLS...WEST...WHITNEY AND LAKE WHITNEY
STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3163 9763 3183 9764 3211 9697 3207 9694
      3208 9692 3184 9675 3150 9753
TIME...MOT...LOC 1153Z 246DEG 49KT 3180 9744

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:28 PM CDTSpecial Weather StatementFWDStephens32 min
Apr 4, 1:42 AM CDTSpecial Weather StatementFWDComanche33 min
Apr 4, 2:03 AM CDTSpecial Weather StatementFWDComanche, Erath27 min
Apr 4, 2:25 AM CDTSpecial Weather StatementFWDHamilton35 min
Apr 4, 2:28 AM CDTSpecial Weather StatementFWDSomervell32 min
Apr 4, 2:59 AM CDTSpecial Weather StatementFWDBosque31 min
Apr 4, 3:29 AM CDTSpecial Weather StatementFWDJohnson31 min
Apr 4, 3:32 AM CDTSpecial Weather StatementFWDPalo Pinto28 min
Apr 4, 3:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 4, 3:48 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant57 min
Apr 4, 4:18 AM CDTSpecial Weather StatementFWDJohnson27 min
Apr 4, 4:44 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Kaufman, Rockwall, Tarrant61 min
Apr 4, 4:46 AM CDTSpecial Weather StatementFWDHood, Somervell29 min
Apr 4, 4:50 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 4, 5:04 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant41 min
Apr 4, 5:05 AM CDTSpecial Weather StatementFWDErath25 min
Apr 4, 5:18 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant3 hr
Apr 4, 5:43 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more62 min
Apr 4, 5:44 AM CDTSpecial Weather StatementFWDFannin31 min
Apr 4, 5:57 AM CDTSpecial Weather StatementFWDCollin33 min
Apr 4, 6:15 AM CDTSevere Thunderstorm WarningFWDHunt50 min
Apr 4, 6:22 AM CDTSpecial Weather StatementFWDBosque, Hill23 min
Apr 4, 6:38 AM CDTSpecial Weather StatementFWDNavarro22 min
Apr 4, 6:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt65 min
Apr 4, 6:52 AM CDTSpecial Weather StatementFWDHill38 min
Apr 4, 6:59 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hill, McLennan46 min
Apr 4, 7:14 AM CDTSpecial Weather StatementFWDHenderson31 min
Apr 4, 7:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 4, 7:43 AM CDTRiver Flood WarningFWDDallas3 hr
Apr 4, 7:47 AM CDTSpecial Weather StatementFWDHenderson28 min
Apr 4, 7:53 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson52 min
Apr 4, 7:58 AM CDTSevere Thunderstorm WarningFWDMilam47 min
Apr 4, 8:01 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon, Limestone59 min
Apr 4, 8:23 AM CDTSpecial Weather StatementFWDLeon, Robertson37 min
Apr 4, 8:26 AM CDTSevere Thunderstorm WarningFWDLeon, Robertson64 min
Apr 4, 8:30 AM CDTSevere Thunderstorm WarningFWDRobertson43 min
Apr 4, 9:34 AM CDTSpecial Weather StatementFWDAnderson26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.